# SDR AALA202112208182

- Difficulty date: December 15, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N970NN
- Make and model: Boeing 737*
- Aircraft serial: 31218
- Aircraft time: 19,357 hours, 7,948 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT DAMAGED: ESCAPE PATH LIGHT DAMAGED AT SEAT 24C. REPLACED ESCAPE PATH LIGHT ASSEMBLY WITH NEW IAW B737 AMM 33-51-11, OPS CHECK GOOD.
